# SDR CALA2016032800193

- Difficulty date: March 28, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 26,316 hours, 8,846 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 213A150105
- Condition: Blown
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT LIGHT, TROUBLE SHOT IAW FIM 26-18-00-8 10-802, FOUND BLOWN PNEUMATIC DUCT AT RT PACK IPC 21-61-21-02 ITM 150, PN 29-2161-3-0036.  DUCT REMOVED & INSTALLED DUCT ASSEMBLY, PN 29-2161-3-0036 IAW AMM 21-61-21.  LEAK CHECKED GOOD.
